What is the disease E. E
Eosinophilic esophagitis (EE) is a disease characterized by swelling of the esophagus (the part of the body connecting the throat and the stomach). [ Source: http://www.chacha.com/question/what-is-the-disease-e.-e ]
More Answers to “What is the disease E. E“
- What is the disease E. E
- Eosinophilic esophagitis (EE) is a disease characterized by swelling of the esophagus (the part of the body connecting the throat and the stomach).
- What disease begins with ‘e’?
- Emphysema. It’s a disease of the lungs, generally caused by smoking. There are also the dreaded E-Coli and Ebola.
- Does Vitamin E Prevent Heart Disease?
- Jan. 25, 2000 (New York) — Despite favorable animal studies and some inconclusive evidence in people, a study in the Jan. 20 issue of The New England Journal of Medicine suggests that taking vitamin E supplements every day for over four ye…
Related Questions Answered on Y!Answers
- Whats a virus or disease that starts with the letter E and has 20 letters in all?
- Q: My ex has this disease and shes in the hostpital for it.She got shipped to diffrent hostpitals.Its a rare disease but no-one knows what it is yet.
- A: IT SOUND LIKE IT MAY BE EOSINOPHILIA-MYALGIA SYNDROME. Eosinophilia-Myalgia Syndrome (EMS) is a rare, multi-systemic, and chronic autoimmune disease caused by ingestion of impure L-tryptophan, an amino acid dietary supplement sold over the counter in the 1980s until removed by the FDA after EMS occurred. Eosinophilia is an elevated level of a type of white blood cell called an eosinophil. Myalgia refers to muscle pain.Many Americans ingested the supplement regularly or occasionally during the 1980s, often upon the advice of a physician, for medical problems including insomnia, chronic pain, and depression; however, an epidemic of a novel illness, which came to be called Eosinophilia-Myalgia Syndrome, occurred in the second half of 1989 into early 1990 (peaking in October 1989). The overwhelming majority of persons who got sick with EMS had ingested contaminated L-Tryptophan eventually traced to one large petrochemical company, Showa Denko K.K., of Japan. Bottle labeling did not indicate the raw product originated in Japan, and nobody in this country, it seems, was told that genetic engineering had been used to manufacture the L-Tryptophan. Mandatory labeling of country of origin on bottles and containers – had it been in place – might have caused many persons to think twice about taking dietary supplements like L-Tryptophan.Although five to ten thousand Americans (and many scores in various other nations) were likely affected, approximately 2,000 Americans were seriously injured, many of whom continue to suffer with a variety of symptoms: chronic pain, cognitive dysfunction, muscle weakness and spasms, among other symptoms. Since about 1996, research has slowed to a near standstill. Fewer studies at any time involve EMS, a toxin-induced and man-caused novel disease on the verge of becoming a mere footnote in medical history: Therefore, I call EMS “The Forgotten Disease”!!!!!!!!!
- Can melting then refreezing ice cream and eating it REALLY give you E-Coli or any kind of disease?
- Q: Nuff said. My mom always said this was the case, but why waste what’s left of the ice cream?Weeelll… I sorta already ‘eated’ it :3Weeelll… I sorta already ‘eated’ it :3
- A: I don’t know about e-coli, but when ice cream melts bacteria can grow in it that won’t grow at the lower temperatures and it can make you sick. You also should never thaw meat and then refreeze it. Listen to your mom. It’s only a waste if you leave the ice cream out. Just put the carton back in the freezer after you scoop some out then there’s no waste.
- What is the best remedy for urinary disease for a diabetic if the urine sample shows 5 million e-coli ?
- A: It depends on the sensitivity of the E Coli to antibiotics. Usually there is a list of antibiotics on the urine analysis culture to choose from. The doctor should choose one that is sensitive to the bug, inexpensive and would not affect you depending on your allergies or concomittent medications